# SDR SWIA200819909

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 26,792 hours, 35,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST TWO FLOOR EMERGENCY LIGHTS ARE INOP.  (FLIGHT NR 5438) REPAIRED WIRING TO EMERGENCY LIGHTS.  OPS CHECK GOOD.
